# SDR MASA2009051200157

- Difficulty date: May 12, 2009
- Submitted: May 13, 2009
- Operation: Air carrier
- Aircraft: N912FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15012
- Aircraft time: 14,219 hours, 10,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ASH 2732 PHX - OAK - CREW REPORTED 2 INOP CEILING LEVEL EMERGENCY EXIT FLOOD LIGHTS INOP ONE AT POSITION 4 AND THE OTHER AT POSITION 8.  MX RELAMPED EMERGENCY LIGHTS.
